# SDR CAL951085

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 740
- Part time: 65,794 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AIRCRAFT BAY AFT FRAME CORRODED AT PANEL NR 3458R, BS 740.  THE CORRODED SECTION OF FRAME WAS REMOVED.  AN L-ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.  (M)
